# SDR DALA2025051303720

- Difficulty date: May 12, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1646
- Aircraft time: 67,297 hours, 32,085 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3274 - ATB - DUE TO AIRCRAFT UNABLE TO PRESSURIZE (CAB PR EXCESS CAB ALT AND VENT SKIN VALVE FAULT ECAM WARNINGS).  SKIN AIR OUTLET VALVE PLACED ON MEL. OK FOR SERVICE. LATER REPLACED SKIN AIR OUTLET VALVE (22HQ). (LP: 7184225)
